# SDR GTIA9700026

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN FLOOR MEMBRANE REQUIRES MODIFICATION PER DOUGLAS REWORK DRAWING SR09530002.  MODIFIED FLOOR MEMBRANE PER DOUGLAS DRAWING SR09530002 FS 718-737 AND 737-756 LT AND RIGHT SIDES INBOARD OF FUSELAGE SKIN.  (M)
